MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452200
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacture ref# (b)(4).Section e1.Initial reporter phone: (b)(6).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One photo accompanied the complaint device.In said photo, a detached and fully expanded stent component can be seen.No damages are identified, and the rest of the device can be seen in the background of the photo.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The customer complaint was confirmed.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, the physician opened the packaging of a 4.5mmd 22mml wno dstl tp enterprise® vascular reconstruction device (enc452200/9208250) to remove the device from dispenser hoop, and it was found that the stent was detached from the delivery wire.The device was not used in patient.The physician switched to new stent to complete the surgery.Additional event information received on 25-may-2025 indicated that no other physical damage was noted on the stent/stent delivery system.The replacement stent was another 4.5mmd 22mml enterprise® vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4) updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by a healthcare professional, the physician opened the packaging of a 4.5mmd 22mml wno dstl tp enterprise® vascular reconstruction device (enc452200/9208250) to remove the device from dispenser hoop, and it was found that the stent was detached from the delivery wire.The device was not used in patient.The physician switched to new stent to complete the surgery.Additional event information received on 25-may-2025 indicated that no other physical damage was noted on the stent/stent delivery system.The replacement stent was another 4.5mmd 22mml enterprise® vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.One photo accompanied the complaint device.In said photo, a detached and fully expanded stent component can be seen.No damages are identified, and the rest of the device can be seen in the background of the photo.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 22mml wno dstl tp enterprise® vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the event, the stent component was detached from the delivery system.The distal end of the delivery system had multiple kinked conditions.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The distal end of the delivery wire was subjected to dimensional analysis, and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being prematurely detached from the delivery system is confirmed.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.It was stated during the event description that no damages were noted on the stent nor the delivery wire; therefore, the kinked conditions of the distal end of the delivery wire are suspected to be the result of handling post-procedure of the device, and are not considered related to the issue reported.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22090541
Report Number3008114965-2025-00477
Device Sequence Number6947638
Product Code NJE
UDI-Device Identifier10886704071761
UDI-Public(01)10886704071761(17)260628(10)9208250
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberENC452200
Device Lot Number9208250
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown